| Model Number |
RLM27HD2 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/29/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that their vividimage d hd surgical display monitor was flickering.No report of injury.
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the vividimage d hd surgical display and found that the power distribution board was not working properly.The technician adjusted the power distribution board, tested the function and operation of the unit, confirmed it to be operating to specification, and returned the unit to service.No additional issues have been reported.